Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 88, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2009, 4:49 PM MDT for Perkins County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 4:49 PM MDT (22:49 UTC)
- Expired
- Jun 15, 2009, 5:45 PM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Perkins County, NE
The radar
The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:06 PM MDT | HAIL 1 | 4 W Brandon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 152249
SVRLBF
NEC135-152345-
/O.NEW.KLBF.SV.W.0088.090615T2249Z-090615T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM MDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF GRANT...
* UNTIL 545 PM MDT
* AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR VENANGO...OR 16 MILES
SOUTHEAST OF JULESBURG...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRANDON BY 510 PM MDT...
WILD HORSE SPRING AND 7 MILES NORTHWEST OF GRANT BY 545 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR SOUTHWESTERN NEBRASKA.
&&
LAT...LON 4071 10206 4099 10205 4100 10204 4100 10169
4076 10165 4075 10166
TIME...MOT...LOC 2249Z 244DEG 11KT 4083 10203
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 152319
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM MDT MON JUN 15 2009
NEC135-152345-
/O.CON.KLBF.SV.W.0088.000000T0000Z-090615T2345Z/
PERKINS NE-
519 PM MDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR WESTERN PERKINS COUNTY...
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF BRANDON TO
BRANDON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF BIG
SPRINGS TO 13 MILES WEST OF GRANT...MOVING EAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
7 MILES WEST OF GRANT AND 8 MILES SOUTHWEST OF WILD HORSE SPRING BY
545 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZE HAIL HAS BEEN REPORTED IN BRANDON WITH THIS STORM. IF
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
LIFE AND PROPERTY.
A TORNADO WARNING IS ALSO IN EFFECT UNTIL 600 PM MDT FOR SOUTHWESTERN
PERKINS COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR SOUTHWESTERN NEBRASKA.
&&
LAT...LON 4071 10206 4099 10205 4100 10204 4100 10169
4076 10165 4075 10166
TIME...MOT...LOC 2317Z 255DEG 11KT 4093 10204 4080 10196
$$
MASEK000
WWUS53 KLBF 152348
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
548 PM MDT MON JUN 15 2009
NEC135-152358-
/O.EXP.KLBF.SV.W.0088.000000T0000Z-090615T2345Z/
PERKINS NE-
548 PM MDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY HAS
EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING
FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4071 10206 4099 10205 4100 10204 4100 10169
4076 10165 4075 10166
TIME...MOT...LOC 2319Z 255DEG 11KT 4093 10203 4080 10195
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:39 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 1:39 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT SUN JUN 14 2009
.SYNOPSIS...
HAND ANALYSIS OF THE 18Z SURFACE DATA SHOWED SEVERAL LOW
PRESSURE CENTERS ACROSS THE HIGH PLAINS. THERE WAS A TROUGH ACROSS
WESTERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. A FRONT WAS STRETCHED
FROM WESTERN MISSOURI ACROSS NORTHERN AND WESTERN KANSAS TO
SOUTHEAST COLORADO. DEWPOINTS OF 60-65 REACHED UP INTO SOUTH CENTRAL
AND EASTERN SOUTH DAKOTA. THE 18Z NORTH PLATTE SOUNDING SHOWED AN
ELEVATED MIXED LAYER FROM ABOUT 800MB TO ABOUT 550MB...THOUGH THERE
WAS AN INVERSION FROM 850MB TO 800MB. RAISING THE SURFACE
TEMPERATURE TO 77F...THE CONVECTIVE POTENTIAL ENERGY INCREASES TO
3300J/KG. THE SATELLITE DERIVED PRECIPITABLE WATER SHOWED A PLUME OF
30MM OR MORE INTO CENTRAL AND EASTERN NEBRASKA. IN THE 6.7 MICRON
IMAGERY...THERE WAS A WAVE LOCATED IN EAST CENTRAL COLORADO AND A
MATURING VORTEX JUST OFF THE CALIFORNIA COAST NEAR THE BAY AREA.
&&
.SHORT RANGE...TONIGHT THROUGH TUESDAY NIGHT.
ONCE AGAIN...THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG ONE OR
BOTH OF THE BOUNDARIES IN WESTERN NEBRASKA AND NORTHERN KANSAS. ON
THE NORTH PLATTE SOUNDING TOTAL SHEAR IN THE 0-6KM AGL LAYER IS
ABOUT 30KT...AND THE LOW LEVEL WIND FIELD DOES NOT SHOW THE NICE
VEERING THAT WOULD FAVOR SUPER CELL DEVELOPMENT. HOWEVER...IN THE
VICINITY OF THE SURFACE BOUNDARIES...THE WIND IS PROBABLY MORE
FAVORABLE. THE RUC SHOWS SURFACE BASED CAPE EXCEEDING 4000J/KG
REACHING ABOUT THE I-80 CORRIDOR AND 2500-3500J/KG TO THE SOUTH
DAKOTA BORDER AND NORTHWEST TO ABOUT MERRIMAN. AFTER MIDNIGHT...
THUNDERSTORMS WILL CLEAR THE WEST. THEN...SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO END BY TUESDAY EVENING OVER CENTRAL AND NORTH
CENTRAL NEBRASKA.
.MEDIUM TO LONG RANGE...WEDNESDAY THROUGH MONDAY.
AS THE BOUNDARY LIFTS NORTHWARD AGAIN WEDNESDAY...THE THETA-E
RIDGE MAKES ITS WAY INTO SOUTH CENTRAL AND SOUTHWEST NEBRASKA. MOIST
VERY UNSTABLE AIR LIFTS UP OVER THE BOUNDARY TO GENERATE
THUNDERSTORMS. THERE IS A SIGNIFICANT DIFFERENCE AMONG THE GFS...NAM
AND EURO IN THEIR PRECIPITATION FORECAST...BUT THE EURO...NAM AND
SREF SEEM TO FAVOR A MORE NORTHERLY DISPLACEMENT OF THE
PRECIPITATION FIELDS. IT IS PROBABLY SAFE TO SAY THAT CENTRAL
THROUGH WEST CENTRAL NEBRASKA WILL HAVE SCATTERED THUNDERSTORMS
WEDNESDAY NIGHT WITH THE STORMS DECREASING THURSDAY MORNING. WE HAVE
A LITTLE LESS CONFIDENCE IN THE FORECAST FOR NORTH CENTRAL THROUGH
NORTHWEST AND SOUTH CENTRAL THROUGH SOUTHWEST NEBRASKA.
WITH THE BOUNDARY CONTINUING OVER THE CENTRAL PLAINS...THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND OVERNIGHT.
ANOTHER WAVE IS EXPECTED SATURDAY NIGHT AND SUNDAY...BUT
CONFIDENCE IS NOT REAL HIGH AT THAT RANGE.
VERY WARM TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY...THEN
SLIGHTLY LOWER TEMPERATURES ARE FORECAST THURSDAY THROUGH MONDAY.
&&
.AVIATION...
ACTIVE EVENING EXPECT OVER THE REGION. THUNDERSTORMS ALREADY
FIRING TO THE WEST OF THE TAF SITES...AND ARE EXPECTED TO EVENTUALLY
PUSH INTO BOTH KLBF AND KVTN. NOT IN THE TAF YET...BUT GUSTY WINDS
AND HAIL MAY ACCOMPANY THE THUNDERSTORMS...AND WILL MONITOR TO ADD
ONCE HIGHER CONFIDENCE OF AIRPORT IMPACT. THUNDERSTORMS MAY ALSO
NEED TO BE EXTENDED INTO THE EVENING...AS SPEED OF STORMS MOVING TO
THE EAST OF THE TAF SITES STILL UNSURE. OVERNIGHT THE LOW LEVEL
MOISTURE IS HIGH AND EXPECT A RETURN OF STRATUS AND POSSIBLY
FOG...SIMILAR TO THIS MORNING...MAY DROP AS LOW AS VLIFR FOR BOTH
CIGS AND VSBY. ANY RESTRICTIONS SHOULD LIFT TO VFR SHORTLY AFTER
SUNRISE.
&&
.HYDROLOGY...
THE ONE HOUR EXCESSIVE RUNOFF GUIDANCE IS LESS THAN AN INCH IN
NORTH CENTRAL NEBRASKA ALONG THE ELKHORN RIVER BASIN AND 1.0-1.25
INCH IN SOUTHWEST NEBRASKA ALONG THE FRENCHMAN BASIN. AT THIS
TIME...IT APPEARS THAT THE MOST FAVORABLE MOISTURE FOR EXCESSIVE
RAINFALL IS SOUTH AND EAST OF THE NORTH PLATTE-CURTIS-IMPERIAL
AREA...AND WE ARE NOT PLANNING ON ISSUING A FLOOD WATCH FOR
SOUTHWEST NEBRASKA. ALTHOUGH NOT IN THE EXPECTED HEAVY RAIN
AREA...THE ELKHORN BASIN WILL NEED TO BE WATCHED THIS EVENING AND
TONIGHT.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT AND MEDIUM TO LONG RANGE...SPRINGER
AVIATION...MASEK
HYDROLOGY...SPRINGERHazardous weather outlook, Jun 15, 2:43 PM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT MON JUN 15 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-162045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT MON JUN 15 2009 /243 PM MDT MON JUN 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. THOUGH SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT FOR SEVERE THUNDERSTORMS IS SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING AND SOUTH OF HIGHWAY 91 FROM DUNNING TO BURWELL. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SURFACE TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE OUTLOOK AREA ON TUESDAY. AS THIS TROUGH PUSHES INTO CENTRAL AND EASTERN NEBRASKA TUESDAY AFTERNOON...THUNDERSTORMS WILL DEVELOP. SOME STORMS MAY BE SEVERE EAST OF HIGHWAY 83. THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. ON THURSDAY A FRONTAL BOUNDARY WILL CROSS THE CENTRAL PLAINS. AS THIS BOUNDARY CRASHES INTO DECENT LOW LEVEL MOISTURE OVER EASTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA WITH THE GREATEST THREAT FOR SEVERE WEATHER EAST OF A LINE FROM NAPER...TO BRADY...TO MAYWOOD. AFTER THURSDAY...A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD ACROSS THE CENTRAL PLAINS. TRANQUIL WEATHER CONDITIONS ARE EXPECTED FOR FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE BE NEEDED ALONG AND SOUTH OF HIGHWAY 92 THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 15, 4:11 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
511 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 9 N STAPLETON 41.61N 100.51W
06/15/2009 E1.00 INCH LOGAN NE PUBLIC
NICKEL AND QUARTER SIZE HAIL FOR 20 MINUTES WITH 1.71
INCHES OF RAIN.
&&
SJACOBSLocal storm report, Jun 15, 4:22 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL THEDFORD 41.98N 100.57W
06/15/2009 E1.00 INCH THOMAS NE PUBLIC
A FEW PIECES OF QUARTER SIZE HAIL FELL.
0450 PM FUNNEL CLOUD THEDFORD 41.98N 100.57W
06/15/2009 THOMAS NE PUBLIC
&&
CJSLocal storm report, Jun 15, 4:23 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL SUTHERLAND 41.16N 101.13W
06/15/2009 M1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
BTAYLORLocal storm report, Jun 15, 4:24 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
524 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL SUTHERLAND 41.16N 101.13W
06/15/2009 E1.75 INCH LINCOLN NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT THE SUTHERLAND INTERCHANGE ON
INTERSTATE 80.
&&
CJSLocal storm report, Jun 15, 4:31 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 N THEDFORD 42.08N 100.57W
06/15/2009 E1.75 INCH THOMAS NE PUBLIC
PUBLIC REPORTED PEA TO GOLF BALL SIZE HAIL LASTING 30
MINUTES.
&&
SJACOBSLocal storm report, Jun 15, 4:36 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 NE THEDFORD 42.09N 100.42W
06/15/2009 E1.00 INCH CHERRY NE PUBLIC
MOSTLY PEA SIZE HAIL WITH A FEW STONES AS LARGE AS
QUARTERS.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:45 PM MDT | Severe Thunderstorm Warning | LBF | Logan | 60 min |
| Jun 15, 3:06 PM MDT | Tornado Warning | LBF | Logan | 24 min |
| Jun 15, 3:12 PM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 63 min |
| Jun 15, 3:29 PM MDT | Tornado Warning | LBF | Logan | 31 min |
| Jun 15, 3:32 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 43 min |
| Jun 15, 3:33 PM MDT | Tornado Warning | LBF | Thomas | 27 min |
| Jun 15, 3:56 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 64 min |
| Jun 15, 3:59 PM MDT | Tornado Warning | LBF | Logan | 31 min |
| Jun 15, 4:14 PM MDT | Tornado Warning | LBF | Lincoln | 46 min |
| Jun 15, 4:27 PM MDT | Areal Flood Advisory | LBF | Lincoln | 4 hr |
| Jun 15, 4:35 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 55 min |
| Jun 15, 4:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 66 min |
| Jun 15, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 15, 4:59 PM MDT | Tornado Warning | LBF | Lincoln | 46 min |
| Jun 15, 5:08 PM MDT | Flash Flood Warning | LBF | Lincoln | 4 hr |
| Jun 15, 5:09 PM MDT | Tornado Warning | LBF | Perkins | 39 min |
| Jun 15, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 62 min |
| Jun 15, 5:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Jun 15, 5:45 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 30 min |
| Jun 15, 5:54 PM MDT | Tornado Warning | LBF | Lincoln | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.